Special infinitesimal bendings of convex surfaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Tome 166 (1984), pp. 210-212 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1984_166_a15,
     author = {A. V. Pogorelov},
     title = {Special infinitesimal bendings of convex surfaces},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {210--212},
     year = {1984},
     volume = {166},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1984_166_a15/}
}
TY  - JOUR
AU  - A. V. Pogorelov
TI  - Special infinitesimal bendings of convex surfaces
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1984
SP  - 210
EP  - 212
VL  - 166
UR  - http://geodesic.mathdoc.fr/item/TM_1984_166_a15/
LA  - ru
ID  - TM_1984_166_a15
ER  - 
%0 Journal Article
%A A. V. Pogorelov
%T Special infinitesimal bendings of convex surfaces
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1984
%P 210-212
%V 166
%U http://geodesic.mathdoc.fr/item/TM_1984_166_a15/
%G ru
%F TM_1984_166_a15
A. V. Pogorelov. Special infinitesimal bendings of convex surfaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Tome 166 (1984), pp. 210-212. http://geodesic.mathdoc.fr/item/TM_1984_166_a15/